# SDR 2008UALA00286

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 50,477 hours, 35,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGAB140000
- Condition: Faulty
- Location: Cargo  Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT 'B' DETECTOR FAULT LIGHT ILLUMINATED.  REPLACED DETECTOR OPS CHECK NORMAL PER MM 26-16-00. AC OK FOR SERVICE.
